Higher order energy expansions for some singularly perturbed Neumann problems
Publication in refereed journal


Times Cited
Web of Science3WOS source URL (as at 20/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe consider the following singularly perturbed semilinear elliptic problem:
All Author(s) ListWei JC, Winter M
Journal nameComptes Rendus Mathématique
Year2003
Month7
Day1
Volume Number337
Issue Number1
PublisherEDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Pages37 - 42
ISSN1631-073X
eISSN1778-3569
LanguagesFrench
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-21-10 at 00:55